# SDR SWAA2022031538920

- Difficulty date: September 2, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURVED BULB SEAL RETAINER FWD OF TRANSVERSE WEB IS CRACKED / REMOVED AND REPLACED CURVED BULB SEAL RETAINER FWD OF TRANSVERSE WEB IAW SRM 51-40-02-0G-0 8403C 05SEP19
